Fluid flow in macromolecular systems and related perturbation problems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, p. 73-92
@article{AFST_1990_5_11_3_73_0,
     author = {Marcati, Pierangelo and Milani, Albert},
     title = {Fluid flow in macromolecular systems and related perturbation problems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 11},
     number = {3},
     year = {1990},
     pages = {73-92},
     zbl = {0728.76102},
     mrnumber = {1191722},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1990_5_11_3_73_0}
}
Marcati, Pierangelo; Milani, Albert. Fluid flow in macromolecular systems and related perturbation problems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, pp. 73-92. http://www.numdam.org/item/AFST_1990_5_11_3_73_0/

[1] Agmon (A.), Douglis (A.) and Niremberg (L.) .- Estimates near the boundary for the solution of elliptic differential equations satisfying general boudary values, II, Comm. Pure Appl. Math., 17 (1964) pp. 35-92. | MR 162050 | Zbl 0123.28706

[2] Duvant (G.) and Lions (J.L.) . - Les inéquations en mécanique et physique Dunod-Gauthiers-Villars, Paris (1969).

[3] Foias (C.) and Temam (R.) .- Remarques sur les équations de Navier-Stokes stationnaires et les phénomènes sucessifs de bifurcation, Ann. Univ. Pisa, 4 (1978) pp. 29-73. | Numdam | MR 481645 | Zbl 0384.35047

[4] Friedrichs (K.O.) .- Differential forms on Riemannian manifolds, Comm. Pure Appl. Math., 8 (1955) pp. 551-590. | MR 87763 | Zbl 0066.07504

[5] Girault (V.) and Raviart (P.A.) .- Finite element approximation of the Navier-Stokes equations, Lect. Notes Math., Springer-Verlag, 719 (1979). | MR 548867 | Zbl 0413.65081

[6] Lions (J.L.) . - Perturbations singulières dans les problèmes aux limites et en contrôle optimal, Lect. Notes Math., Springer-Verlag, 323 (1973). | MR 600331 | Zbl 0268.49001

[7] Lions (J.L.) and Magenes (E.) .- Problèmes aux limites non homogènes et applications, vol. I, Dunod, Paris (1968). | Zbl 0165.10801

[8] Marcati (P.) and Milani (A.) .- The one dimensional Darcy's law as the limit of a compressible Euler flow, J. Diff. Eqs., 84/1 (1990) pp. 129-147. | MR 1042662 | Zbl 0715.35065

[9] Marcati (P.), Milani (A.) and Secchi (P.) .- Singular convergence of weak solutions for a quasi-linear nonhomogeneous hyperbolic system, Manuscripta Math., 60 (1988) pp. 49-69. | MR 920759 | Zbl 0617.35078

[10] Milani (A.) .- The quasi-stationary Maxwell equations as singular limit of the complete equations: the quasi-linear case, J. Math. Anal. Appl., 102 (1984) pp. 251-274. | MR 751358 | Zbl 0551.35006

[11] Milani (A.) .- Long time existence and singular perturbation results for quasi-linear hyperbolic equations with small parameter and dissipation term, Non Linear Analysis, 10-11 (1987) pp. 1237-1248. | MR 866256 | Zbl 0645.35064

[12] Scheidegger (A.E.) .- The physics of flow through porous media, University of Toronto Press (1974), third edition.

[13] Wiegel (F.W.) .- Fluid flow through porous macromolecular systems, Lect. Notes Phys., Springer-Verlag, 121 (1980). | MR 580666 | Zbl 0482.76098